A REMARK ON G-SEQUENCES

Search this Article

Author(s)

    • PAK J.
    • DEPARTMENT OF MATHEMATICS, WAYNE STATE UNIVERSITY
    • WOO Moo Ha.
    • DEPARTMENT OF MATHEMATICS EDUCATION, KOREA UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(3), 427-432, 1997-11-01

References:  15

Codes

  • NII Article ID (NAID)
    10008787958
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top